# SDR AALA201905029011

- Difficulty date: April 30, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 15,984 hours, 7,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 143684
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS AFTER PERFORMING OPS TEST OF THE ESCAPE-FACILITIES MSG SHOWS BAT/EPSU (10WL) FWD L. MAINTENANCE REMOVED AND REPLACED 10WL FWD L EPSU POWER SUPPLY IAW AMM 33-51-38. OPS TEST OKAY.
